Facets for the cut cone II: Clique-web inequalities

M.M. Deza, M. Laurent

Research output: Contribution to journalArticleProfessional

81 Downloads (Pure)
Original languageEnglish
Pages (from-to)161-188
JournalMathematical Programming
Volume56
Issue number1-3
Publication statusPublished - 1992
Externally publishedYes

Cite this

@article{6f397a4d4ce6465ab864ea2b6e39d553,
title = "Facets for the cut cone II: Clique-web inequalities",
author = "M.M. Deza and M. Laurent",
year = "1992",
language = "English",
volume = "56",
pages = "161--188",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",
number = "1-3",

}

Facets for the cut cone II : Clique-web inequalities. / Deza, M.M.; Laurent, M.

In: Mathematical Programming, Vol. 56, No. 1-3, 1992, p. 161-188.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Facets for the cut cone II

T2 - Clique-web inequalities

AU - Deza, M.M.

AU - Laurent, M.

PY - 1992

Y1 - 1992

M3 - Article

VL - 56

SP - 161

EP - 188

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

IS - 1-3

ER -